FREE SHIPPING OVER £40

Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Opening Hours
Mon - Friday: 9AM - 5PM

Night Nurse Cold Remedy

£7.99

Night Nurse Liquid eases the symptoms of colds and flu, to help you get a good night’s sleep.

Information Leaflet

Description

Night Nurse Liquid has been specially formulated to provide a complete night-time cold and flu treatment by quickly providing relief from the major cold and flu symptoms. Specially concentrated, just one dose at bedtime relieves major cold and flu symptoms, helping you to get a good night’s sleep and to wake feeling better.

What is Night Nurse?

Night Nurse is a medication that helps you relieve your cold and flu symptoms, which stops you from getting a good night’s sleep. It contains;

  • Paracetamol which relieves pain and reduces fever symptoms
  • Dextromethorphan which reduces any coughing
  • Promethazine which dries up runny noses and helps you sleep

Taken before bedtime Night Nurse® helps relieve:

  • Headache
  • Aches and Pains
  • Sore Throat
  • Fever
  • Runny nose
  • Shivers
  • Tickly cough

Uses / Instructions

Adults and children aged 12 years and over

For oral use only. Fill the measuring cup to the 20ml mark. Take one 20ml dose (four teaspoons) at bedtime.

Only take one dose of Night Nurse per night. Do not take if you have already taken 4 doses (4000mg) of a paracetamol-containing product in any 24 hour period. If in doubt, consult your pharmacist.

  • Do not use for longer than 3 days without medical advice. If symptoms persist consult your doctor.
  • Do not take if you are under 12 years.
  • Do not exceed the recommended dose.

Elderly

Same as adult dosing. However, the product should not be taken by elderly patients with confusion. The elderly may be more susceptible to adverse effects including confusion, with this medicine.

Warnings

Contains paracetamol. Do not take with any other paracetamol-containing products. Should not be used with other cough or cold medicines, or any other antihistamine-containing products, including those used on the skin.Immediate medical advice should be sought in the event of an overdose, even if you feel well. Alcohol should be avoided.

Night-time capsules may cause drowsiness, dizziness, difficulty concentrating, movement difficulties or blurred vision. This can affect your ability to drive. This product should not be used during pregnancy without medical advice. This product should not be used whilst breast feeding without medical advice.

Side Effects

Night Nurse comes with a range of potential side effects including:

  • drowsiness
  • dry mouth
  • dizziness
  • blurred vision
  • difficulty concentrating
  • skin rash
  • difficulty passing urine
  • gut problems (such as abdominal pain, diarrhea, constipation and nausea).

Everyone is unique and as a result you could experience one of these symptoms, a number of these symptoms or none of them. If you have any questions about taking Night Nurse, discuss them with your GP.

Ingredients

Each 20ml dose of Night Nurse Liquid contains: Active Ingredients: Paracetamol Ph Eur 1000mg, promethazine hydrochloride Ph Eur 20.0mg and dextromethorphan hydrobromide Ph Eur 15.0 mg. Other ingredients are liquid glucose, ethyl alcohol, polyethylene glycol, sodium cyclamate, acesulfame K, sodium acid citrate, sodium benzoate (E 211), medicated flavour, colours quinoline yellow (E 104) and patent blue V (E131), and water. Carbohydrate content 13.1g per dose.

Reviews

There are no reviews yet.

Be the first to review “Night Nurse Cold Remedy”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart